# SDR UALA2011041801878

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,195 hours, 22,121 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT DISCREPANCY, RTFL.
